# SDR USAA2011041291418

- Difficulty date: March 31, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: F5311351520000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM -  S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR LONGITUDINAL BEAM AT FR 13A, -Y721.6.  REPLACED FLOOR LONGITUDINAL BEAM AT FR 13A, -Y721.6 IAW A330 SRM, 53-11-14,SRM 51-42-11, SRM 51-44-11 SRM 51-75-12.
